I've been trying different doses of this medicine for >6 months for schizo affective disorder and I have found that I'm becoming more aggressive and I have bouts with severe insomnia. Has anyone else taking this medication experienced these issues? I've had S A D for 23yrs so I've tried most of what's on the market. I would like to try to lead a more peaceful existence so any input would be helpful. And yes I have spoken to my doctor but we are both at a loss and finances are an issue as I can no longer work due to my condition.
Sounds like that is not the right meds for you. Keep doing research and see what other types of meds there are. Keep your chin up.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jul 2012 • 9 answers
Updated 8 Mar 2012 • 1 answer
Updated 20 Nov 2018 • 22 answers
Updated 18 Aug 2015 • 1 answer
Updated 7 Sep 2016 • 2 answers